advertisement
Question
Posted by: jay | 2009/07/07

triphasil

i am 24 and i have been having irregular periods for about 4 months - i bleed constantly.my doctor diagnosed me with low levels of estrogen.to straighten this out he changed my pill from yasmin (i have been on yasmin for about 7 years) to triphasil,which i have to start with in 2 weeks.however,i have heard that triphasil has been taken of the market in some countries,and that it has terrible side effects:low libido,hair loss,weight gain,depression,infertility,blood clotting and even strokes.is there any other alternative to triphasil?please help me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects can occur with all pills, though the chances of them happening are very small. I am not aware that Triphasil has been taken of the market in any countries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement